American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Miklós Horváth. On the first two eigenvalues of Sturm-Liouville operators. Proc. Amer. Math. Soc. 131 (2003) 1215-1224. MR 1948113.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Chao-Liang Shen and Chung-Tsun Shieh. On the multiplicity of eigenvalues of a vectorial Sturm-Liouville differential equation and some related spectral problems. Proc. Amer. Math. Soc. 127 (1999) 2943-2952. MR 1622977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Robert Stephen Cantrell. Global preservation of nodal structure in coupled systems of nonlinear Sturm-Liouville boundary value problems . Proc. Amer. Math. Soc. 107 (1989) 633-644. MR 975633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] A. Dzurnak and A. B. Mingarelli. Sturm-Liouville equations with Besicovitch almost-periodicity . Proc. Amer. Math. Soc. 106 (1989) 647-653. MR 938910.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Mark S. Ashbaugh and Rafael Benguria. Optimal lower bound for the gap between the first two eigenvalues of one-dimensional Schr\"odinger operators with symmetric single-well potentials . Proc. Amer. Math. Soc. 105 (1989) 419-424. MR 942630.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Darrel Hankerson and Allan Peterson. Comparison theorems for eigenvalue problems for $n$th order differential equations . Proc. Amer. Math. Soc. 104 (1988) 1204-1211. MR 946624.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Marcellino Gaudenzi. On an eigenvalue problem of Ahmad and Lazer for ordinary differential equations . Proc. Amer. Math. Soc. 99 (1987) 237-243. MR 870778.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Mark S. Ashbaugh and Rafael Benguria. Best constant for the ratio of the first two eigenvalues of one-dimensional Schr\"odinger operators with positive potentials . Proc. Amer. Math. Soc. 99 (1987) 598-599. MR 875408.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] W. Kratz. A substitute of l'Hospital's rule for matrices . Proc. Amer. Math. Soc. 99 (1987) 395-402. MR 875370.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Catherine Bandle and Gérard Philippin. An inequality for eigenvalues of Sturm-Liouville problems . Proc. Amer. Math. Soc. 100 (1987) 34-36. MR 883397.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jyoti Das and Prabir Kumar Sen Gupta. On the pointwise convergence of the eigenfunction expansion associated with some iterated boundary value problems . Proc. Amer. Math. Soc. 98 (1986) 593-600. MR 861757.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Kurt Kreith. Lower estimates for zeros of stochastic Sturm-Liouville problems . Proc. Amer. Math. Soc. 92 (1984) 515-518. MR 760936.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] A. B. Mingarelli. On the existence of nonsimple real eigenvalues for general Sturm-Liouville problems . Proc. Amer. Math. Soc. 89 (1983) 457-460. MR 715866.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Antonio Granata. On factorizations of selfadjoint ordinary differential operators . Proc. Amer. Math. Soc. 86 (1982) 260-266. MR 667285.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Harvey Diamond, Mark Kon and Louise Raphael. Stable summation methods for a class of singular Sturm-Liouville expansions . Proc. Amer. Math. Soc. 81 (1981) 279-286. MR 593472.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Robert Carlson. Local completeness for eigenfunctions of regular maximal ordinary differential operators . Proc. Amer. Math. Soc. 79 (1980) 400-404. MR 567980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] William F. Trench. Interpolating functions associated with second-order differential equations . Proc. Amer. Math. Soc. 78 (1980) 253-258. MR 550507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Jet Wimp and David Colton. Remarks on the representation of zero by solutions of differential equations . Proc. Amer. Math. Soc. 74 (1979) 232-234. MR 524292.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Robert Carlson. Expansions associated with nonselfadjoint boundary value problems . Proc. Amer. Math. Soc. 73 (1979) 173-179. MR 516459.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Philip W. Walker. A nonspectral Birkhoff-regular differential operator . Proc. Amer. Math. Soc. 66 (1977) 187-188. MR 0450669.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] S. Levit and U. Smilansky. A theorem on infinite products of eigenvalues of Sturm-Liouville type operators . Proc. Amer. Math. Soc. 65 (1977) 299-302. MR 0457836.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Harold E. Benzinger. A canonical form for a class of ordinary differential operators . Proc. Amer. Math. Soc. 63 (1977) 281-286. MR 0445053.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Gary G. Gundersen. A subclass of anharmonic oscillators whose eigenfunctions have no recurrence relations . Proc. Amer. Math. Soc. 58 (1976) 109-113. MR 0460781.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Sung J. Lee. A note on generalized resolvents for ordinary differential operators . Proc. Amer. Math. Soc. 57 (1976) 279-282. MR 0477252.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Harold E. Benzinger. A biorthogonal expansion related to the zeros of an entire function . Proc. Amer. Math. Soc. 49 (1975) 135-142. MR 0365231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Roger T. Lewis. The discreteness of the spectrum of self-adjoint, even order, one-term, differential operators . Proc. Amer. Math. Soc. 42 (1974) 480-482. MR 0330608.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Harold E. Benzinger. Completeness of eigenvectors in Banach spaces . Proc. Amer. Math. Soc. 38 (1973) 319-324. MR 0318941.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Harry Hochstadt. On semibounded differential operators . Proc. Amer. Math. Soc. 35 (1972) 298-300. MR 0308858.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] W. D. Evans. On the length of gaps in the essential spectrum of a generalised Dirac operator . Proc. Amer. Math. Soc. 35 (1972) 137-146. MR 0306599.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] B. D. Sleeman. The two-parameter Sturm-Liouville problem for ordinary differential equations. II . Proc. Amer. Math. Soc. 34 (1972) 165-170. MR 0291544.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2